Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 3, 2011Clarke County, Jackson County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 3, 2011, 6:55 PM EDT for Clarke County, Jackson County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2011, 6:55 PM EDT (22:55 UTC)
Expired
Jun 3, 2011, 7:30 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

Counties Clarke County, GA, Jackson County, GA

The radar

The Atlanta radar (KFFC), 128 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1879 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1879 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1228 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

583 
WWUS82 KFFC 032255
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT FRI JUN 3 2011

GAZ025-027-035>037-032330-
655 PM EDT FRI JUN 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN OCONEE...
MADISON...BARROW...CLARKE AND JACKSON COUNTIES UNTIL 730 PM EDT...

AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARCADE...MOVING SOUTH AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS OCONEE...MADISON...BARROW...CLARKE AND JACKSON COUNTIES
THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE ARCADE...NICHOLSON...APPLE VALLEY...JEFFERSON...PEACH STATE
SPEEDWAY...CENTER...SANDY CREEK RECREATION AREA...JAMES HOLLAND YOUTH
SPORTS COMPLEX...BARRETTS MILL...BEAR CREEK RESERVOIR...WESTGATE
PARK...OCONEE HEIGHTS...BEECHWOOD HILLS...ATHENS AND BOGART. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3396 8328 3388 8358 3416 8361 3420 8344
TIME...MOT...LOC 2255Z 344DEG 13KT 3408 8351

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 3, 4:09 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 3, 4:09 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT FRI JUN 3 2011

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
SIZZLING...NEAR RECORD CONDITIONS EXPECTED TO CONTINUE THROUGH THE
SHORT TERM UNDER INFLUENCE OF STRONG HIGH PRESSURE. AS HIGH PRESSURE
RIDGE CENTER SHIFTS SLIGHTLY WEST THROUGH THE WEEKEND...THE CWA
REMAINS ON THE MORE ACTIVE EASTERN EDGE. WITH WEAK SURFACE TROUGHING
ACROSS CENTRAL GEORGIA INTO THE WEEKEND WILL PROVIDE A FOCUS FOR
CONVECTION...WITH SLIGHT CHANCE TO CHANCE POPS OF SHOWERS AND
THUNDERSTORMS ACROSS MAINLY EASTERN AND SOUTHERN HALF OF GEORGIA.
WITH DIURNALLY INFLUENCED MU CAPES ABOVE 2500 J/KG...SOME OF THESE
STORMS COULD BE STRONG. UPPER LEVEL RIDGE CONTINUES TO DOMINATE THE
REGION INTO EARLY NEXT WEEK...AND WITH A WEAK DISTURBANCE MOVING
INTO THE SOUTH ATLANTIC BIGHT...EXPECT ISOLATED THUNDERSTORM CHANCES
TO CONTINUE SUNDAY.

ABOVE NORMAL TEMPERATURES EXPECTED THROUGH THE ENTIRE FORECAST...AND
INTO THE FORESEEABLE FUTURE. HAVE TENDED TOWARDS THE WARMER
GUIDANCE...AND IN A FEW LOCATIONS...HAVE GONE A DEGREE OR TWO ABOVE.
SEE THE CLIMATE SECTION BELOW FOR RECORD INFORMATION.

.LONG TERM /MONDAY THROUGH FRIDAY/...
OVERALL LONG TERM CONSENSUS REMAINS HOT WITH SLIGHT CHANCE POPS.
WEAK SURFACE BOUNDARY DRIFTS INTO SOUTH GEORGIA MONDAY...BUT WITH
HIGH PRESSURE RIDGE ALOFT...CONVECTION SHOULD BE LIMITED. HIGH
CAPES...LOW SHEAR...AND AMPLE LOW LEVEL MOISTURE...HAVE CONTINUED
WITH THE SLIGHT CHANCE POPS THROUGH THE LONG TERM FOR ISOLATED PULSE
DIURNAL CONVECTION.  TEMPERATURES EXPECTED TO STAY ABOVE
NORMAL...WITH ABOVE 90 DEGREE HIGHS FOR MUCH OF THE STATE THROUGH
LATE NEXT WEEK.

31

&&

.CLIMATE...

RECORDS FOR 06-04...SATURDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1911     66 1997     71 2008     52 1929
                            1976        2000
                                        1985
   KATL      98 1911     66 1976     76 1895     54 1969
                                                    1954
                                                    1879
   KCSG     100 1985     72 1976     77 1998     53 1969
   KMCN     103 1985     73 1997     75 1941     49 1969

RECORDS FOR 06-05...SUNDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1985     69 1997     73 1985     49 1954
   KATL      98 1985     66 1997     75 1985     50 1954
                            1886
   KCSG     103 1985     73 1997     74 1993     48 1954
                                        1981
   KMCN     102 1985     71 1997     75 1985     51 1954
                            1969
                            1926

RECORDS FOR 06-06...MONDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1985     70 1997     74 1985     51 1976
   KATL     100 1943     66 1997     77 1985     53 1997
                                                    1954
                                                    1946
   KCSG     103 1985     77 1997     76 1981     52 1954
   KMCN     105 1985     69 1997     76 1985     52 2006

RECORDS FOR 06-07...TUESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 1933     65 1997     73 1980     50 2000
   KATL      97 1943     62 1997     75 1899     50 1998
                1933                    1885
   KCSG      98 1993     69 1997     76 1981     54 1976
   KMCN     100 1933     70 1968     74 1980     52 1976

RECORDS FOR 06-08...WEDNESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 2008     69 1997     74 1933     50 1977
   KATL      96 1952     68 1997     77 1899     52 1977
   KCSG      98 2008     74 1997     75 1981     54 1955
                                        1980
                                        1953
   KMCN     100 2008     73 1997     74 1981     53 1998
                            1912        1980        1991
                                        1933

RECORDS FOR 06-09...THURSDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 2008     70 1912     74 1981     51 1977
                                        1933        1931
   KATL      98 2008     66 1891     75 1995     53 1931
                                        1981        1930
                                        1899        1913
   KCSG      97 2008     76 1966     78 1981     54 1977
                1986
                1954
   KMCN     100 2008     70 1913     75 1981     53 1931
                1954

&&

.AVIATION...
18Z UPDATE...
MAINLY VFR CONDITIONS EXPECTED THROUGHOUT PERIOD...WITH EXCEPTION OF
A CSG TO MCN LINE WHERE A WEAK BOUNDARY EXTENDS. THIS BOUNDARY IS
EXPECTED TO BE A FOCAL POINT FROM 21-02Z FOR ISOLATED TSTMS. VSBYS
HAVE IMPROVED TO BETTER THAN 7SM FOR MOST AREAS AROUND ATL AND
SHOULD CONTINUE THROUGH 05Z WHEN VSBYS OF 4-6SM IN HZ... IMPROVING
TO P6SM AFTER 15Z SAT. WINDS LIGHT NW TODAY...BECOMING NE FROM NE-SW
AFT 00Z. SPEEDS LESS THAN 10KTS THROUGH TAF VALID PERIOD.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON CIGS...VSBY...AND WIND THROUGH TAF VALID PERIOD.
LOW ON THUNDERSTORM POTENTIAL.

37

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  94  69  98 /  20   5   5  20
ATLANTA         74  94  74  96 /   5   5   5  20
BLAIRSVILLE     63  90  64  91 /  20   5   5  20
CARTERSVILLE    68  95  66  98 /   5   5   5  20
COLUMBUS        73  97  74 100 /  20  20   5  10
GAINESVILLE     69  93  70  96 /  20   5   5  20
MACON           71  97  70 100 /  30  10   5  20
ROME            67  96  67  98 /   5   5   5  20
PEACHTREE CITY  69  94  67  97 /  10  10   5  20
VIDALIA         72  95  72 100 /  40  20   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31/37
Hazardous weather outlook, Jun 3, 4:52 AM EDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 AM EDT FRI JUN 3 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
452 AM EDT FRI JUN 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE ACROSS MAINLY CENTRAL GEORGIA
TODAY AND TONIGHT.

.SYNOPSIS...
A WEAK SURFACE TROUGH LINGERED ACROSS CENTRAL GEORGIA FRIDAY
MORNING. THIS TROUGH WILL DRIFT SLOWLY SOUTH INTO SOUTH GEORGIA BY
SATURDAY. MEANWHILE...A STRONG AREA OF HIGH PRESSURE REMAINED
ACROSS THE SOUTH CENTRAL AND SOUTHEAST U.S...PROVIDING THE REGION
WITH WELL ABOVE NORMAL TEMPERATURES.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY THUNDERSTORMS WILL BE FREQUENT CLOUD-
TO-GROUND LIGHTNING. A FEW THUNDERSTORMS MAY BECOME STRONG WITH
WIND GUSTS TO 40 MPH AND SMALL HAIL.

.DISCUSSION...
HIGH PRESSURE ALOFT CONTINUES TO KEEP AN UNSEASONABLY HOT AIR MASS
ACROSS THE REGION. AMPLE GULF MOISTURE REMAINS PRESENT UNDER THE
UPPER HIGH WITH DEWPOINTS IN THE 65 TO 70 DEGREE RANGE. THE
HOT...HUMID AIR MASS WILL YIELD AFTERNOON CAPES OF 2000 TO 3000
ACROSS THE REGION...ESPECIALLY ACROSS CENTRAL GEORGIA. A WEAK SFC
TROUGH LINGERED ACROSS CENTRAL GEORGIA FROM COLUMBUS TO AUGUSTA.
WITH A VERY UNSTABLE AIR MASS IN PLACE...ISOLATED PULSE-TYPE
THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS AFTERNOON IN THE
VICINITY OF THE SURFACE TROUGH. THESE THUNDERSTORMS WILL DRIFT
SOUTH TO SOUTHWEST WITH NORTHEAST FLOW ALOFT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL GEORGIA
AGAIN SATURDAY AFTERNOON...WITH ISOLATED TO POTENTIALLY SCATTERED
THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL GEORGIA SUNDAY
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

19

In the hours before

Special weather statement, Jun 3, 6:04 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT FRI JUN 3 2011

GAZ113-032245-
604 PM EDT FRI JUN 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN TOOMBS COUNTY
UNTIL 645 PM EDT...

AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANTA CLAUS...MOVING SOUTH AT 10 MPH.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3202 8224 3206 8245 3222 8237 3223 8227
      3220 8220
TIME...MOT...LOC 2205Z 013DEG 10KT 3213 8232
Local storm report, Jun 3, 6:20 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT FRI JUN 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             3 ESE NORTH FORT BENNIN 32.44N 84.75W
06/02/2011  E1.00 INCH       CHATTAHOOCHEE      GA   PUBLIC

            PUBLIC REPORTED ONE INCH HAIL.

&&

DEESE
Special weather statement, Jun 3, 6:25 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT FRI JUN 3 2011

GAZ024-025-035-036-032300-
625 PM EDT FRI JUN 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN BANKS...BARROW...CLARKE AND JACKSON COUNTIES UNTIL 700 PM
EDT...

AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MAYSVILLE...MOVING SOUTH AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS BANKS...BARROW...CLARKE AND JACKSON COUNTIES THROUGH 700
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MAYSVILLE...COMMERCE...APPLE VALLEY...PEACH STATE SPEEDWAY...
CENTER...JAMES HOLLAND YOUTH SPORTS COMPLEX...WESTGATE PARK...OCONEE
HEIGHTS...BEAR CREEK RESERVOIR...ARCADE...NICHOLSON AND JEFFERSON.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3405 8339 3396 8336 3397 8368 3429 8360
      3427 8351 3423 8342
TIME...MOT...LOC 2225Z 000DEG 17KT 3428 8354
Special weather statement, Jun 3, 6:30 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT FRI JUN 3 2011

GAZ076-086-032315-
630 PM EDT FRI JUN 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN EMANUEL AND JEFFERSON COUNTIES UNTIL 715 PM EDT...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUISVILLE...MOVING SOUTH AT 15 MPH.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3265 8226 3273 8245 3276 8244 3282 8252
      3292 8252 3311 8241 3308 8228 3293 8227
      3284 8231 3283 8226 3281 8224
TIME...MOT...LOC 2228Z 020DEG 11KT 3300 8235
Special weather statement, Jun 3, 6:41 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
641 PM EDT FRI JUN 3 2011

GAZ113-032315-
641 PM EDT FRI JUN 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN TOOMBS COUNTY
UNTIL 715 PM EDT...

AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LYONS...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TOOMBS COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE NORMANTOWN...VIDALIA...LYONS...SANTA CLAUS...
PONDEROSA...OHOOPEE...ROCK SPRINGS...SOUTH THOMPSON...TOOMBS
CENTRAL...NEW BRANCH...JOHNSON CORNER...GRAYS LANDING...ENGLISH
EDDY...CEDAR CROSSING AND CENTER. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3193 8228 3193 8233 3195 8239 3196 8247
      3232 8241 3232 8236 3229 8235 3230 8227
      3232 8223 3231 8222 3222 8220 3218 8218
      3191 8222 3191 8225
TIME...MOT...LOC 2241Z 352DEG 10KT 3224 8229
Special weather statement, Jun 3, 6:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT FRI JUN 3 2011

GAZ025-027-035>037-032330-
655 PM EDT FRI JUN 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN OCONEE...
MADISON...BARROW...CLARKE AND JACKSON COUNTIES UNTIL 730 PM EDT...

AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARCADE...MOVING SOUTH AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS OCONEE...MADISON...BARROW...CLARKE AND JACKSON COUNTIES
THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE ARCADE...NICHOLSON...APPLE VALLEY...JEFFERSON...PEACH STATE
SPEEDWAY...CENTER...SANDY CREEK RECREATION AREA...JAMES HOLLAND YOUTH
SPORTS COMPLEX...BARRETTS MILL...BEAR CREEK RESERVOIR...WESTGATE
PARK...OCONEE HEIGHTS...BEECHWOOD HILLS...ATHENS AND BOGART. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3396 8328 3388 8358 3416 8361 3420 8344
TIME...MOT...LOC 2255Z 344DEG 13KT 3408 8351

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 10:53 PM EDTSpecial Weather StatementFFCHenry37 min
Jun 2, 11:27 PM EDTSevere Thunderstorm WarningFFCButts, Henry17 min
Jun 2, 11:53 PM EDTSpecial Weather StatementFFCSpalding37 min
Jun 3, 12:29 AM EDTSpecial Weather StatementFFCPike31 min
Jun 3, 12:51 AM EDTSpecial Weather StatementFFCEmanuel39 min
Jun 3, 5:44 PM EDTSpecial Weather StatementFFCJefferson46 min
Jun 3, 5:46 PM EDTSpecial Weather StatementFFCBanks29 min
Jun 3, 5:48 PM EDTSevere Thunderstorm WarningFFCJefferson42 min
Jun 3, 5:51 PM EDTSevere Thunderstorm WarningFFCBanks39 min
Jun 3, 6:04 PM EDTSpecial Weather StatementFFCToombs41 min
Jun 3, 6:25 PM EDTSpecial Weather StatementFFCJackson35 min
Jun 3, 6:30 PM EDTSpecial Weather StatementFFCJefferson45 min
Jun 3, 6:41 PM EDTSpecial Weather StatementFFCToombs34 min
Jun 3, 7:42 PM EDTSpecial Weather StatementFFCMontgomery48 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.